# SDR CALA2012110100709

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 52,362 hours, 11,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AT BS 1710, STR 15L HAS DENT CROSSING OVER STRINGER CUTOUT DAMAGED SECTION OF STRINGER AND INSTALLED A STRINGER REPAIR REF SRM 53-00-03.
